Results 1 to 8 of 8

Thread: Vitex, depression and nausea ?

  1. #1

    Default Vitex, depression and nausea ?

    Hi Girls,

    Just wanted to ask if anyone has had any side effects or symtoms with taking Vitex ? I've been taking 2 capsules every morning for about 3 weeks and just in the last week I have felt very emotional, I started crying for no reason the other day, my husband was convinced he must have done or said something, but he didn't and I couldn't even say why I was so upset ??? Also i have been feeling ill in the stomache in the evening like I need to throw up? I even went to throw up yesterday but nothing came out (sorry if TMI) I would think I was pregnant if I knew I wasn't, so I think the Vitex is the culprit. Can anyone relate ??


  2. #2

    Join Date
    Sep 2005
    Location
    In the middle of nowhere
    Posts
    9,362

    Default

    Hey sweety, it's awful what we put ourselves through isn't it?
    I took the liquid so I don't know if it's any different. However I was already suffering PND. I actually found that it evened my moods out which helped TTCing tremendously, but I know of a few girls on here who have had terrible mood swings from it.
    How soom is AF due? I did find that once I started taking the vitex that just before AF would come I was nauseas for days. Still happens now and I haven't taken it since September.
    HTH

  3. #3

    Default

    Thanks for the reply Ki9m. AF isn't due for another 2 weeks but I've cut down the vitex from two a day to one a day and I haven't felt any nausea and the depression is going. I think I was just taking too much ? Thanks again

  4. #4

    Join Date
    Mar 2007
    Location
    outer South East Melbourne
    Posts
    2,881

    Default

    I didn't experience anything like that but I did have two early miscarriages whilst on it (well actually as soon as I stopped taking it, as you aren't supposed to take it when you are pregnant). Google it and you will find lots of ladies who've had the same problem, you will probably also find lots of ladies who've had the same problems with it as you've had.

    I stopped taking it and two cycles later was pregnant again and this one has stuck. I know it doesn't answer your question, but I think there could be a number of problems related to using this particular vitamin.

  5. #5

    Join Date
    Oct 2007
    Location
    By the beach (Melbourne)
    Posts
    150

    Default

    Hey PrettyButterfly,

    I have just started taking Vitex (for evening out my cycle after coming off the pill) and the packet (and my naturopath) recommends taking 1 tablet daily. Were you prescribed 2 daily? Perhaps taking 2 per day is a little too much for your system?

    Sorry can't help you more

  6. #6

    Default

    Yeah, I was taking Vitex to clear up my skin which ran riot after I came off the pill. So I was told by the naturopath to take 2 in the morning. She also said but if you start taking Vitex you are more susceptible to getting pregnant, and i thought great ! But instead I feel nausea. I'm going to see a chinese medicine woman on Wednesday because I'm so sick of my skin being bad, so I'll ask her what she thinks about the Vitex. Thanks for your insight girls !
    Last edited by Visitor3; March 8th, 2008 at 08:21 AM.

  7. #7

    Join Date
    Mar 2007
    Location
    on cloud 9.....
    Posts
    2,105

    Default

    I took the vitex for a couple of months and it made me really depressed, I seemed to be crying over stupid things all the time.

  8. #8

    Join Date
    Jan 2005
    Location
    Down by the ocean
    Posts
    6,110

    Default

    I took vitex for about 6 months and didn't notice I was depressed but for the first few weeks felt a bit crook. Enough to make me think I might stop.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •